# SDR WX0A071969

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug MD 83
- Aircraft serial: 49932
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED OUT OF LIMITS STATION 237.  REMOVED DAMAGED SEAT TRACK. LOCATED, DRILLED & INSTALLED A REPLACEMENT SEAT TRACK IAW SRM 51-10-4, 51-30-5 & 51-30-1.
